Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 41, NWS Northern Indiana

May 15, 2007Huntington County, Noble County, Whitley County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 15, 2007, 5:51 PM EDT for Huntington County, Noble County, Whitley County, Indiana. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2007, 5:51 PM EDT (21:51 UTC)
Expired
May 15, 2007, 6:38 PM EDT
In force
47 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Huntington County, IN, Noble County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 28 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 6:13 PM EDTTSTM WND DMGAlbion, INNUMEROUS REPORTS OF TREES AND POWER LINES DOWN.
May 15, 6:15 PM EDTTSTM WND DMG4 Se Columbia City, INSILO CAP BLOWN OFF
May 15, 6:15 PM EDTTSTM WND DMGAvilla, INREPORTS OF TREES AND POWER LINES DOWN.
May 15, 6:15 PM EDTTSTM WND DMGKendallville, INREPORTS OF TREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 1:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 152153
SVRIWX
INC069-113-183-152300-
/O.NEW.KIWX.SV.W.0041.070515T2151Z-070515T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
551 PM EDT TUE MAY 15 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HUNTINGTON COUNTY IN NORTHEAST INDIANA
  NOBLE COUNTY IN NORTHEAST INDIANA
  WHITLEY COUNTY IN NORTHEAST INDIANA

* UNTIL 700 PM EDT

* AT 548 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.   
  THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 
  MILES SOUTHWEST OF GOSHEN TO 5 MILES NORTHWEST OF NORTH MANCHESTER 
  TO 9 MILES SOUTHEAST OF GRISSOM AFB...AND MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  COLUMBIA CITY...ALBION...HUNTINGTON...
  KENDALLVILLE...BRACKEN AND SOUTH WHITLEY...
  TUNKER...LUTHER AND LORANE...
  RABER AND LAUD...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS MUCH OF KOSCIUSKO COUNTY THIS IS AN 
EXTREMELY DANGEROUS SITUATION. GO TO A BASEMENT OR SMALL INTERIOR 
ROOM. EVACUATE MOBILE HOMES...AND SEEK SHELTER INSIDE A STURDY 
STRUCTURE.

LAT...LON 4153 8568 4109 8568 4067 8567 4066 8535
      4108 8534 4127 8531 4129 8521 4153 8521

$$
2 follow-up statements
000 
WWUS53 KIWX 152228
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
626 PM EDT TUE MAY 15 2007

INC069-183-152236-
/O.CAN.KIWX.SV.W.0041.000000T0000Z-070515T2300Z/
WHITLEY IN-HUNTINGTON IN-
626 PM EDT TUE MAY 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR HUNTINGTON AND WHITLEY
COUNTIES IS CANCELLED...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4153 8543 4128 8549 4127 8531 4129 8521
      4153 8521

$$

INC113-152300-
/O.CON.KIWX.SV.W.0041.000000T0000Z-070515T2300Z/
NOBLE IN-
626 PM EDT TUE MAY 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN NOBLE COUNTY...

AT 623 PM EDT...A LINE OF SEVERE THUNDERSTORMS WERE REPORTED CAPABLE 
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE 
STORMS WERE LOCATED OVER EASTERN NOBLE COUNTY...EXTENDING
ALONG A LINE FROM WOLCOTTVILLE TO EGE...MOVING EAST AT 35 MPH.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4153 8543 4128 8549 4127 8531 4129 8521
      4153 8521

$$
000 
WWUS53 KIWX 152238
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
638 PM EDT TUE MAY 15 2007

INC113-152248-
/O.CAN.KIWX.SV.W.0041.000000T0000Z-070515T2300Z/
NOBLE IN-
638 PM EDT TUE MAY 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NOBLE COUNTY IS
CANCELLED...

AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD MOVED
OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4153 8543 4128 8549 4127 8531 4129 8521
      4153 8521

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 4:07 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 15, 4:07 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM EDT TUE MAY 15 2007

.SHORT TERM...
TONIGHT AND WEDNESDAY.

THE SHORT TERM FCST CONCERN THIS AFTN REVOLVES AROUND SEVERE WEATHER
POTENTIAL.  FCST AREA IS UNDER A SEVERE THUNDERSTORM WATCH UNTIL
02Z...OR 10 PM EDT.  ONCE COLD FRONT SLIDES SOUTHEAST ACRS THE
REGION...THE WATCH WILL GRADUALLY BE LIFTED AS COOLER...MORE STABLE
AIR FILTERS INTO THE REGION.  UNTIL THAT TIME...THUNDERSTORMS ARE
DEVELOPING OUT AHEAD OF THE COLD FRONT THIS AFTN IN A MODERATELY
UNSTABLE AIRMASS (SBCAPES 1000-2000 J/KG) WITH MODERATE 0-6 KM BULK
SHEAR.  OF INTEREST IS MCV OVER W CENTRAL ILLINOIS...WHICH IS
ROTATING NE TOWARD OUR REGION.  THIS FEATURE AND ITS ASSOCD QLCS
DEVELOPING ALONG AND AHEAD OF IT WILL AFFECT OUR REGION LATE THIS
AFTN AND EVENING.  THUS...LIKELY TO CATEGORICAL POPS WILL BE EMPLOYED
THROUGH THE EVENING HOURS WITH THE POTENTIAL FOR LARGE HAIL AND
DAMAGING WINDS FROM THUNDERSTORMS.  PCPN WILL COME TO AN END FROM NW
TO SE FROM LATE EVENING INTO EARLY MORNING AS LARGE SCALE FORCING
MOVES AWAY FROM THE AREA.

ON WEDNESDAY...IT WILL BE MUCH COOLER FROM TODAY/S HIGHS AS CAA
INFILTRATES THE REGION.  SKIES WILL START OUT CLOUDY. THEN...AS A
WEAK SFC RIDGE OF HIGH PRESSURE BUILDS SOUTHEAST INTO THE
REGION...SKIES WILL BECOME PARTLY CLOUDY DURING THE AFTN.  WITH 850
MB TEMPS FCST AROUND 3 C TO 4 C...AFTN HIGHS WILL PEAK INTO THE
UPPER 50S TO LOWER 60S...EXCEPT NEAR THE LAKE MICHIGAN SHORELINE
WHERE NORTHWEST TO NORTH WINDS OFF THE LAKE WILL KEEP TEMPERATURES
IN THE LOWER 50S.

&&

.LONG TERM...
LEFT A SMALL CHANCE FOR RAIN IN FOR WEDNESDAY NIGHT. MODELS ARE
CONTINUING TO SHOW AN UPPER LEVEL SHORTWAVE COMING DOWN FROM THE
NORTH AND MOVING THROUGH THE AREA WEDNESDAY NIGHT. A LITTLE BIT OF A
QUESTION YET ON WHEN THE RAIN CHANCES SHOULD END. WITH MODEL QPF
WAVERING ON THIS FOR THURSDAY MORNING...LET THE SMALL CHANCE FOR
RAIN REMAIN IN THE SOUTHEASTERN PART OF THE CWA. HIGH PRESSURE WILL
QUICKLY REPLACE THE SHORTWAVE OVER THE CWA THURSDAY AFTERNOON INTO
EVENING. HIGH PRESSURE WILL THEN BE OVER THE CWA THROUGH SATURDAY
AFTERNOON. WATCHING SATURDAY NIGHT INTO SUNDAY FOR POSSIBLE RAIN
INTRODUCTION. THE GFS WAS BEING SOMEWHAT CONSISTENT IN MOVING A COLD
FRONT SOUTHWARD THROUGH THE CWA SATURDAY NIGHT AND THEN HAVING HIGH
PRESSURE MOVE IN ON SUNDAY INTO SUNDAY EVENING...DISSIPATING THE
FRONT/RAIN AS IT MOVED INTO THE CWA...BUT NOW THE LATEST RUN OF THE
GFS STALLS THE FRONT OUT IN THE CWA AND KEEPS THE QPF FURTHER
NORTH...UP INTO MICHIGAN. ALSO...WHERE THERE WAS NOTHING ON
MONDAY...NOW THE GFS SUGGESTS A BOUNDARY COULD BE HANGING AROUND FOR
SOME POSSIBLE RAIN. WITH NOT MUCH CERTAINTY AND MODELS CHANGING SOME
NOW FOR THE LATER PART OF THE WEEKEND INTO MONDAY...WILL STAY DRY
YET FOR THIS TIME PERIOD. INTRODUCED NEXT TUESDAY AS DRY...WITH
MODELS KEEPING A LOW PRESSURE TROUGH OFF TO THE WEST YET. NO MAJOR
CHANGES TO TEMPERATURES.

&&

.AVIATION...
AT 16Z...A COLD FRONT EXTENDED FROM ERN LAKE HURON...SOUTHWEST
INTO NRN MICHIGAN...SRN LAKE MICHIGAN...THEN INTO THE MID MS VLY.
THIS FRONT IS FCST TO TRAVERSE THE TAF SITES 21Z AND 02Z.

THE COLD FRONT WILL INTERACT WITH MODERATE INSTABILITY AHEAD OF
IT...WHICH WILL RESULT IN A 2 TO 4 HOUR WIND OF SHOWERS AND
THUNDERSTORMS AHEAD AND JUST BEHIND THE FRONT. ATTM...HAVE
THUNDERSTORMS OCCURRING AT KSBN AROUND 20Z AND AROUND 23Z AT KFWA.
WILL KEEP CONDITIONS IN THE MVFR CATEGORY...BUT LOCAL IFR CONDITIONS
..ESPECIALLY FROM HEAVY RAIN...CAN NOT BE RULED OUT AND WILL BE
MONITORED. ONCE THE FRONT PASSES BY...CAA AND LOW LVL MOISTURE
WILL CAUSE CIGS TO GRADUALLY LOWER BELOW THE 2000 FOOT LEVEL
OVERNIGHT. THERE WILL ALSO BE A PERIOD OF POST FRONTAL SHOWERS
BETWEEN 00Z AND 06Z. A WEAK RIDGE OF HIGH PRESSURE IS FCST TO
BUILD INTO THE REGION AROUND 18Z. THIS WILL ALLOW LOW CIGS TO
EVENTUALLY SCATTERED OUT AROUND THAT TIME.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM EDT WEDNESDAY
     FOR LMZ043-046.

&&

SHORT TERM/AVIATION...HICKMAN
LONG TERM...LOTHAMER
Hazardous weather outlook, May 15, 4:55 AM EDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 AM EDT TUE MAY 15 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-160900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
455 AM EDT TUE MAY 15 2007 /355 AM CDT TUE MAY 15 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THIS
AFTERNOON. SOME THUNDERSTORMS MAY BECOME SEVERE WITH THE PRIMARY
THREAT BEING DAMAGING WIND. ISOLATED LARGE HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-160900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
455 AM EDT TUE MAY 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THIS
AFTERNOON. SOME THUNDERSTORMS MAY BECOME SEVERE WITH THE PRIMARY
THREAT BEING DAMAGING WIND. ISOLATED LARGE HAIL IS ALSO POSSIBLE.

IN ADDITION TO THUNDERSTORMS...WINDS WILL INCREASE OUT OF THE
NORTHWEST THIS AFTERNOON BEHIND A COLD FRONT. SUSTAINED WINDS OF
15 TO 20 KNOTS WITH HIGHER GUSTS ARE EXPECTED TONIGHT. THE WIND WILL
ALLOW WAVES TO BUILD TO 3 TO 5 FEET. A SMALL CRAFT ADVISORY MAY BE
NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

3 TO 5 FOOT WAVES ARE EXPECTED TO CONTINUE INTO WEDNESDAY MORNING.
THE WAVES WILL GRADUALLY SUBSIDE AS NORTHWEST WINDS DIMINISH
DURING THE DAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, May 15, 4:51 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND DMG     LA PORTE                41.61N  86.71W
05/15/2007                   LA PORTE           IN   TRAINED SPOTTER

            MULTIPLE TREES AND POWER LINES DOWN IN AND AROUND LA
            PORTE... WINDS ESTIMATED BETWEEN 65 TO 70 MPH

&&

MCS
Local storm report, May 15, 4:52 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
452 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             3 NNW NAPPANEE          41.49N  86.01W
05/15/2007  M0.50 INCH       ELKHART            IN   NWS EMPLOYEE

&&

MCS
Local storm report, May 15, 5:27 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
527 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND GST     5 S CULVER              41.15N  86.42W
05/15/2007  M59 MPH          FULTON             IN   AMATEUR RADIO

            59MPH WIND MEASURED

&&

ELB
Local storm report, May 15, 5:28 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
528 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 N MILFORD             41.42N  85.85W
05/15/2007                   KOSCIUSKO          IN   NWS EMPLOYEE

            SEVERAL LARGE TREE BRANCHES DOWN.

&&

MCS
Local storm report, May 15, 5:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
548 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     1 S WARSAW              41.23N  85.85W
05/15/2007  E60 MPH          KOSCIUSKO          IN   NWS EMPLOYEE

            WINDS ESTIMATED 50 TO 60 MPH

&&

ELB
Local storm report, May 15, 5:50 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
550 PM EDT TUE MAY 15 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LOGANSPORT              40.75N  86.36W
05/15/2007                   CASS               IN   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES DOWN.

&&

ELB

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 1:55 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph52 min
May 15, 2:53 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble49 min
May 15, 3:58 PM EDTSevere Thunderstorm WarningIWXKosciusko32 min
May 15, 4:03 PM EDTSevere Thunderstorm WarningIWXPulaski42 min
May 15, 4:08 PM EDTSpecial Marine WarningIWX97 min
May 15, 4:13 PM EDTTornado WarningIWXLaPorte41 min
May 15, 4:23 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall52 min
May 15, 4:43 PM EDTSevere Thunderstorm WarningIWXKosciusko62 min
May 15, 4:44 PM EDTTornado WarningIWXSaint Joseph46 min
May 15, 4:51 PM EDTTornado WarningIWXPulaski, Starke39 min
May 15, 5:01 PM EDTSevere Thunderstorm WarningIWXWhite25 min
May 15, 5:09 PM EDTTornado WarningIWXFulton, Marshall, Starke39 min
May 15, 5:11 PM EDTTornado WarningIWXCass49 min
May 15, 5:12 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange, Noble48 min
May 15, 5:26 PM EDTSevere Thunderstorm WarningIWXFulton34 min
May 15, 5:33 PM EDTFlash Flood WarningIWXLaPorte, Saint Joseph3 hr
May 15, 5:35 PM EDTSevere Thunderstorm WarningIWXKosciusko, Miami, Wabash34 min
May 15, 6:23 PM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben42 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.